Get fast temporary relief from pain caused by minor aches, colds, headaches and backaches with Tylenol Acetaminophen Extra-Strength tablets. Each coated tablet contains 500 milligrams of acetaminophen. These aspirin and opioid-free Tylenol extra-strength 500mg tablets provide strong, fast relief without constipation, upset stomach or habit-forming side effects. Plus, they have a coating that makes them easier to swallow. The Tylenol Acetaminophen Extra-Strength tablets are suitable for use by adults and children 12-years and older. Please read warnings on the package prior to use.
TYLENOL Extra Strength Coated Tablets with Acetaminophen 500mg, 100 ct:Tylenol extra-strength coated tablets for adults with 500 mg of acetaminophen per tabletExtra-strength pain relief medicine to temporarily reduce fever and relieve minor aches and painsOpioid-free coated tablets can be an effective post-surgery pain relief optionProvides non-habit-forming relief without constipation or upset stomach seen with opioidsVisit Tylenol.com to help educate and inform your decision about a post-op pain management regimenRecommended for adults and children 12-years and olderAspirin-freeOffered in a single pack or double pack